MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVPROPLUS-26US
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Perivalvular Leak (1457); Device Dislodged or Dislocated (2923); Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Foreign Body In Patient (2687); Aortic Valve Insufficiency/ Regurgitation (4450); Hemodynamic instability (4868)
Date of Event 02/26/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
Select patient information cannot be included in the regulatory report due to regional privacy regulations.Section d information references the main component of the system.Other relevant device(s) are: product id: envpro-16-us, serial/lot #: (b)(6), ubd: 30-jun-2027, udi#: (b)(4); product id: d-evprop2329us, serial/lot #: (b)(6), ubd: 19-dec-2027, udi#: (b)(4).The codes present in section h6.Correspond to multiple components/products that comprise this reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a transcatheter aortic valve implant procedure, a pre-implant balloon aortic valvuloplasty (bav) was com pleted.The delivery catheter system (dcs) was then inserted into the patient and partially deployed.As the valve was partially deployed, the patient experienced hypotension and circulatory collapse.The valve was then recaptured so that the physician could adjust the depth of the valve.The valve was then redeployed and fully implanted.After full implantation, the patient's blood pressure did not increase.Subsequently, chest compressions were initiated, and the patient was placed on extracorporeal membrane oxygenation (ecmo).It was then identified via digital subtraction angiography (dsa), that the valve had dislodged and in result there was paravalvular leak (pvl).It was then decided to implant a second transcatheter aortic valve in the previously implanted valve.After implantation of the second valve, a post-implant bav was completed with a 22-millimeter (mm) balloon, which significantly improved the pvl.The patient was put under observation.Additional information was received that a non-medtronic guidewire was used during the implant procedure.The pre-implant bav was performed to make sure the dcs could advance through the patient's aortic valve as the pre-operative echocardiogram showed an effective orifice area (eoa) of 0.36 squared centimeters and total calcium of 1033 cubic mm.The dcs was inserted into the patient when the circulatory collapse first occurred.Additionally, the dislodge occurred before access site closure, and the dcs did not cause the valve to dislodge.Following dislodgement, the severity of the pvl was severe.Per the physician, the cause of the circulatory collapse is unknown, and the dcs and non-medtronic guidewire did not cause the circulatory collapse.Additional information was received that one day following the implant of the transcatheter valves, the patient died for an unspecified reason.
 
Event or Problem Description
It was reported that during a transcatheter aortic valve implant procedure, a pre-implant balloon aortic valvuloplasty (bav) was com pleted.The delivery catheter system (dcs) was then inserted into the patient and partially deployed.As the valve was partially deployed, the patient experienced hypotension and circulatory collapse.The valve was then recaptured so that the physician could adjust the depth of the valve.The valve was then redeployed and fully implanted.After full implantation, the patient's blood pressure did not increase.Subsequently, chest compressions were initiated, and the patient was placed on extracorporeal membrane oxygenation (ecmo).It was then identified via digital subtraction angiography (dsa), that the valve had dislodged and in result there was paravalvular leak (pvl).It was then decided to implant a second transcatheter aortic valve in the previously implanted valve.After implantation of the second valve, a post-implant bav was completed with a 22-millimeter (mm) balloon, which significantly improved the pvl.The patient was put under observation.Additional information was received that a non-medtronic guidewire was used during the implant procedure.The pre-implant bav was performed to make sure the dcs could advance through the patient's aortic valve as the pre-operative echocardiogram showed an effective orifice area (eoa) of 0.36 squared centimeters and total calcium of 1033 cubic mm.The dcs was inserted into the patient when the circulatory collapse first occurred.Additionally, the dislodge occurred before access site closure, and the dcs did not cause the valve to dislodge.Following dislodgement, the severity of the pvl was severe.Per the physician, the cause of the circulatory collapse is unknown, and the dcs and non-medtronic guidewire did not cause the circulatory collapse.Additional information was received that one day following the implant of the transcatheter valves, the patient died for an unspecified reason.Additional information was received that after the second valve was implanted, there was no pvl, but an echocardiogram showed unsatisfactory valve expansion.A post-implant balloon dilation was performed under pacing at 160 bpm.The physician did not attribute the circulatory collapse to the first or second valve.The physician believes that the patient was in a stable condition with ecmo at the end of the surgery; however, the situation worsened the next day in the ccu.The physician excluded both the first and second valve, and the first and second dcs as contributing causes to the death but there is no conclusion on the cause of death.Per the physician, a potential factor to the death was the patient had a history of cerebral infarction and underwent a percutaneous coronary intervention (pci) procedure two days before the transcatheter aortic valve implantation (tavi) procedure.
 
Additional Manufacturer Narrative
Updated: b5, b7, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Updated data: h2, h3, h6.Image review: five intraprocedural media files were submitted for review in relation to the event described.The absence of the patient¿s executive summary limited the ability to conduct a comprehensive anatomical assessment.Fluoroscopic valve load inspection was not available for review; therefore, confirmation of an appropriate valve load could not be performed.It was reported that pre balloon aortic valvuloplasty was completed prior to valve implantation.Fluoroscopic imaging demonstrates deployment of an evolut bioprosthesis at an indeterminate depth.The reference pigtail catheter does not appear to be positioned at the nadir of the noncoronary cusp, which limits accurate assessment of implantation depth.Subsequent imaging confirms valve dislodgement above the aortic annulus, with cardiopulmonary resuscitation in progress.The dislodgement event was not captured therefore it is not possible to determine the cause of the dislodgement.During implantation of a second valve, severe aortic regurgitation/paravalvular leak is visualized on fluoroscopy, which may account for the reported hemodynamic collapse.An additional observation includes imaging findings suggestive of a possible small dissection that appears contained, or alternatively a leaflet tip; however, this cannot be confirmed.Notably, the dislodged valve does not appear to have been snared above the sinotubular junction.Despite this, patency of the left and right coronary arteries is observed during deployment of the second valve.Furthermore, the non-medtronic guidewire appears to be positioned deep within the left ventricle; however, there is no evidence of ventricular perforation in any of the images provided.A postimplant balloon dilatation was subsequently performed.Final angiography demonstrates resolution of aortic regurgitation/paravalvular leak with maintained coronary artery patency, although flow is not brisk.Notably, the balloon is visualized across the valve at the time the final angiogram was performed.The available evidence is insufficient to determine the cause of death.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT PRO PLUS VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24514500
Report Number9617601-2026-01591
Device Sequence Number8523144
Product Code NPT
UDI-Device Identifier00763000211110
UDI-Public(01)00763000211110(17)270619
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVPROPLUS-26US
Device Catalogue NumberEVPROPLUS-26US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer03/04/2026
03/15/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date03/09/2026
04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Death;
Patient Age83 YR
Patient SexFemale
Patient Weight43 KG